MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: fisher & paykel (f&p) healthcare requested for further information from the healthcare facility, including the sequence of events, photographs, diagrams of the device set-up etc.However, no photographs and limited information was provided.Our investigation is based on the information provided by the healthcare facility and our knowledge of the product.Results: the healthcare facility reported that the rt265 breathing circuit was found leaking prior to patient use.The healthcare facility did not provide clarification on the location of the reported leak.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, we are unable to confirm or determine the cause of the reported event.All rt265 infant ventilator circuit are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The user instructions that accompany the rt265 breathing circuit include an illustration showing the correct setup of the device.It also includes the following: appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death.Ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.Check all connections are tight before use.Do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.
 
Event or Problem Description
A healthcare facility in china reported that the rt265 infant dual heated evaqua2 breathing circuit was reported to be leaking before patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23677320
Report Number9611451-2025-01742
Device Sequence Number10401434
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103783484(11)250522(17)300522
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103783484
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown